Call for Paper

CAE solicits original research papers for the July 2023 Edition. Last date of manuscript submission is June 30, 2023.

Read More

The Global Set-Domination Number in Jump Graphs

N. Pratap Babu Rao, Swetha N.. Published in Applied Mathematics.

Communications on Applied Electronics
Year of Publication: 2018
Publisher: Foundation of Computer Science (FCS), NY, USA
Authors: N. Pratap Babu Rao, Swetha N.

Pratap Babu N Rao and Swetha N.. The Global Set-Domination Number in Jump Graphs. Communications on Applied Electronics 7(17):7-8, June 2018. BibTeX

	author = {N. Pratap Babu Rao and Swetha N.},
	title = {The Global Set-Domination Number in Jump Graphs},
	journal = {Communications on Applied Electronics},
	issue_date = {June 2018},
	volume = {7},
	number = {17},
	month = {Jun},
	year = {2018},
	issn = {2394-4714},
	pages = {7-8},
	numpages = {2},
	url = {},
	doi = {10.5120/cae2018652771},
	publisher = {Foundation of Computer Science (FCS), NY, USA},
	address = {New York, USA}


Let J(G) be a co-connected jump graph. A set D ⊂ V(J(G)-D is a set dominating set (sd-set) if for every S ⊂ V(J(G)-D there exists a non empty set T ⊂ D such that the sub graph (S ∪ T) is connected. Further D is a global set dominating set, if D is an sd-set of both J(G) and J(G). The set domination number √s and the global set domination number √sg of J(G) are defined as expected.


  1. Jean Dunbar,R.C Laskar and Ted Monroe,Congr,Numer.85(1991) 67-72
  2. S.T. Hedetniemi and Renu Laskar, in Graph theory and combinatorics,ed B.Bollobas,Academic press London 1984,pp 209-218
  3. D.F. Rall, congr.Numer 80(1991)89-95
  4. E. Sampathkumar, J. Math. Phys.Sci.23(1989)377-385
  5. E. Sampathkumar and L.Pushpa Latha, J. Graph Theory 18(No.1)1994,to appear.
  6. E. Sampathkumar and H.B Walikar J. Math. Phys. Sci 13 (6) (1979), 607-613.


Set domination,global set domination number